Thumbnail
Access Restriction
Open

Author Basu, A. ♦ Markatou, Marianthi ♦ Lindsay, B. G.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Generalized linear model ♦ Likelihood approach ♦ Residual adjustment function ♦ Robustness
Education Level UG and PG
Learning Resource Type Article
Journal Journal of statistical planning and inference
Volume Number 57
Page Count 18
Starting Page 232
Ending Page 215